Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 728456

Back to latest document version
Document Version Version Comment Date Status
728456.0 [No comment] 11.04.2017 09:35 Released

ID: 728456.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Partial Fourier-Mukai transform for integrable systems with applications to Hitchin fibration
Authors:Arinkin, Dima; Fedorov, Roman
Language:English
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Duke Mathematical Journal
Journal Abbrev.:Duke Math. J.
Volume:165
Issue / Number:15
Start Page:2991
End Page:3042
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1215/00127094-3645223
URL:http://dx.doi.org/10.1215/00127094-3645223
URL:https://arxiv.org/abs/1408.0984
Full Text:
You have privileges to view the following file(s):
Arinkin_Partial Fourier_oa_2016.pdf  [432,00 Kb]